Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|Jemini - Mon Jun 11, 2007 3:03 am|
I'm 47 and had my 1st (and only) child when was 31. I have r/r MS and an underactive thyroid (taking thyroxine). My periods have always been regular (24-26 day cycle) The 1st day of my last period was 1st May this year. Around the 14th I experienced light spotting and then had a few days of slightly brownish discharge - since then nothing.
We are not using contraception.
I have very slightly sore breasts, but that's not really unusual, and I have been having very slight upset stomachs for the last few weeks (diarrhoea not sickness) I had blood tests a few months ago that said I was still ovulating tho' probably not every month due to my age.
At the moment I am experiencing, what I can only describe as a soreness in my lower abdomen ............... how likely is it that I could be pregnant and if I'm not what else could be causing this?
|Dr. Chan Lowe - Mon Jun 11, 2007 8:43 pm|
Pregnancy could certainly be causing your symptoms. By this point the urine tests should be reliable for you.
If you are not pregnant you may be starting to experience some menopausal symptoms. Your gynecologist can look for this with a simple blood test.
Another less likely possibility would be a viral infection or urine infection causing your abdominal sensation.
|Jemini - Tue Jun 12, 2007 2:05 am|
Thank you for your reply!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.